MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ALKALINE PHOSPHATASE ACC. TO IFCC GEN.2; NITROPHENYLPHOSPHATE, ALKALINE PHOSPHATASE OR ISOENZYMES

ROCHE DIAGNOSTICS ALKALINE PHOSPHATASE ACC. TO IFCC GEN.2; NITROPHENYLPHOSPHATE, ALKALINE PHOSPHATASE OR ISOENZYMES
Catalog Number 08056757190
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/04/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The c503 analyzer serial number was (b)(6).No issues were identified during a review of the reaction monitor data.Calibration data was acceptable.Two different alp2 reagent lot numbers were in use between 08-oct-2023 and 07-nov-2023: 728971 with an expiration date of 29-feb-2024 and 736318 with an expiration date of 30-apr-2024.It is not clear which reagent lot was used for the discrepant results on 04-nov-2023.Qc data was mostly within the acceptable range with a "few" outside the acceptable range.No issues were identified during a review of the alarm trace data provided from 04-nov-2023 and 07-nov-2023.The investigation is ongoing.
 
Event or Problem Description
The initial reporter questioned the results for multiple patient samples tested for alkaline phosphatase acc.To ifcc gen.2 (alp2) on a cobas c 503 analytical unit.Of the data provided for 6 patient samples, the results for 1 patient were discrepant.The initial result was 99.4 u/l.The repeat result was 119 u/l.The sample was repeated twice on a different analyzer and the results were 77.5 u/l and 77.2 u/l.The initial result was not reported outside of the laboratory.The customer runs all alp2 tests in duplicate.
 
Additional Manufacturer Narrative
Based on the information provided, a general lot-specific reagent issue was excluded as calibration and qc data were acceptable.The centrifugation speed is listed as 1500 relative centrifugal field (rcf).Based on the sample tubes used by the customer, the tubes should be spun at a speed of 1000 to 1300 rcf for 10 minutes.The investigation determined the event was consistent with a pre-analytical handling issue.The investigation did not identify a product problem.

Brand Name
ALKALINE PHOSPHATASE ACC. TO IFCC GEN.2
Common Device Name
NITROPHENYLPHOSPHATE, ALKALINE PHOSPHATASE OR ISOENZYMES
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key18274031
Report Number1823260-2023-03879
Device Sequence Number5723467
Product Code CJE
UDI-Device Identifier07613336120972
UDI-Public07613336120972
Combination Product (Y/N)Y
Initial Reporter CountryCA
PMA/510(K) Number
K033185
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/14/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/29/2024
Device Catalogue Number08056757190
Device Lot Number728971, 736318
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/16/2023
Supplement Date Received by Manufacturer12/13/2023
Initial Report FDA Received Date12/06/2023
Supplement Report FDA Received Date12/14/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown